Users Online Now:
GLP Poker Rooms
GiveMeGossip.com - Gossip Forum
Donate To GLP
Back to Forum
Back to Thread
REPLY TO THREAD
Warning about Methylprednisolone (Drug of Death)
Ms Sans Serif
In accordance with industry accepted best practices we ask that users limit their copy / paste of copyrighted material to the relevant portions of the article you wish to discuss and no more than 50% of the source material, provide a link back to the original article and provide your original comments / criticism in your post with the article.
[quote:Anonymous Coward 26048166:MV8yMDQyMzQ4XzM0MzM4MDU3X0RDQkEwQUU=] OP, I've never told my story to anyone...as I'm still in recovery faze. My family knows first hand what happened to me, but I am a victim of this, as well. First, my heart aches for you and your son. I'm just so sorry this happened to him and to you and all of your family. You are in my heart and my thoughts and will be, forever. Your son received one of the most potent glucocorticosteroids. My experience was betamethasone and kenalog, amongst one other. OP, my addrenals were suppressed (it is now assumed) during the summer and into Sept 2012. The emotional effects are real and serious. I thought about suicide. I did not tell anyone, because the e/r had treated me as if this was all made up. My family knew this was not me, and were frustrated and irritated with these doctors as well. Steroid w/d syndrome is misunderstood and underdiagnosed/misdiagnosed. The one area no physician, except my PCP, understood the depression and panic attacks. Your son was in pain and no one understood and they failed to help and protect him. My addrenals were 'ok' however, my tests were influenced by stress (can increase cortisol in blood work). I am still under going more addrenal testing. I began taking massive amounts of Vit C and several other supplements when the w/d started, because I was terrified of addrenal crashing. I went orthostatic at one point, from the w/d and ended up in the e/r via ambulance. And, no one, again, medically understood what was happening. I am with you...I'm with you in this fight and I promise you this; when I am fully recovered, it is within me to go fwd with this story, and push for more education and patient informing, regarding the side effects of corticosteroids. Like you son, they pumped me full of it, and cold turkey'd me too. I will fight for your son. I will fight for you. It's those, like us, who need to go fwd with our stories. We are not alone. Most do not know what fights I've taken on regarding pharma in this country. I know where to begin and I know what it takes. It's not a guarantee, but we need to educate these people who take an oath to help us, this can not happen anymore. Your loss is unacceptable. My heart just so truly, reaches out to you. Your son is in my prayer and so are you :red_heart: [/quote]
Use of high-dose steroids "for more than a week" begins to produce suppression of the patient's adrenal glands because the exogenous glucocorticoids suppress hypothalamic corticotropin-releasing hormone (CRH) and pituitary adrenocorticotropic hormone (ACTH). With prolonged suppression, the adrenal glands atrophy (physically shrink), and can take months to recover full function after discontinuation of the exogenous glucocorticoid. During this recovery time, the patient is vulnerable to adrenal insufficiency during times of stress,such as illness.
The most serious side effect occurs after the adrenal glands cease natural production of cortisol, which methylprednisolone will replace. Abrupt cessation of the drug after this occurs can result in a condition known as Addisonian crisis, which can be fatal.
Having natural Cortisol depleted on a cold turkey dose quit the person under the drug withdrawal can commit suicide under the psycological stress the withdrawal produces ..
My son Emmanuel on 11/1/2012 commited suicide ..
Emmanuel dose was not steped down, his dose was cut cold turkey causing a drop in natural cortisol that aparently led to a crisis he tried to scape by suicide.
The intent of this post is to warn others about the harmfull effects this drug produces and to investigate if similar cases has happened to others ..
Emmanuel Was 20 years at his death ...
A young man with great promise hopes & dreams truncated by a drug he was not able to handle and us his parents had no information on its withdrawal effects .
Pining will be greatly aprecciated so others get informed.
Thanks me his father ...
Pictures (click to insert)
Big Round Smilies
Aliens and Space
Friendship & Love
Misc Small Smilies
View All Categories
Next Page >>
Smoking gun' Benghazi documents finally obtained
Your home appliances will soon be remotely controlled by the government
The Shemitah: The Biblical Pattern Which Indicates That A Financial Collapse May Be Coming In 2015
Plan C: The Top Secret Cold War plan for Martial Law in the USA
Vitamin D combined with exercise is crucial for reversing insulin resistance in type 2 diabetics, study shows
$100 Trillion American Economic Collapse
New Strain of Pig Virus Affects Minnesota Farmers
Scientists Debate Whether Solar Lull Could Trigger Another ‘Little Ice Age’
CDC's Own Data: Vaccine-Infant Death Link
Global Warming Mounting Weird Comeback in 2015 - Agenda 21 Looming
Millennials: Escape the Credit/Debt Matrix
Public Water Fluoridation Being Challenged in Dallas
Cali Doctor Says, Don't Vaccinate Children
Supreme Court: Cops can do illegal things if it's an honest mistake
Ferguson Scared the Super-Rich So Bad They’re Planning Exits
Obamacare program costs $50,000 in taxpayer money for every American who gets health insurance, says bombshell budget report
As The Middle Class Evaporates, Global Oligarchs Plan Their Escape Form The Impoverished Pleb Masses
Justice Dept spying on millions of US drivers - report
2.7 Magnitude Earthquake Shakes Up Downingtown, Pennsylvania
US Pacific Fleet Commander Drops Bombshell About Obama and Muslim Brotherhood
“Communist Party USA” Leader Drops Bombshell About the Democrat Party
State Of Maine Kicks 6,500 People Off Of Food Stamps
Think the New Underwear You Buy Hasn’t Been Worn Before? Think Again.
Anchor Gives Obama The Finger and looses her job
If You Question Authority, You Are Mentally Ill
Disclaimer / Copyright Info
with questions or comments about this site.
"Godlike Productions" & "GLP" are registered trademarks of Zero Point Ltd.
Website Design Copyright © 1999 - 2014 Godlikeproductions.com
Page generated in 0.006s (5 queries)